# SDR 2005FA0000934

- Difficulty date: June 21, 2005
- Submitted: July 5, 2005
- Operation: General aviation
- Engine: Pwa R1340AN1
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 12611
- Part serial: H1D16906
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CRANK PIN OF THE REAR HALF CRACKED FROM THE CRANK PIN RADIUS THRU TO THE REAR MAIN BEARING RADIUS.  AFTER CLEANING AND CLOSE EXAMINATION, IT IS OUR OPINION THAT THE CRACK ORIGINATED AT THE CRANK PIN RADIUS.  MACHINE MARKS ON THE REMAINING PORTION OF THE RADIUS INDICATE A PREVIOUS REWORK OF THIS AREA.  (K)
